Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectrum of the product of operators


Authors: Milan Hladnik and Matjaž Omladič
Journal: Proc. Amer. Math. Soc. 102 (1988), 300-302
MSC: Primary 47A10,; Secondary 47A12
DOI: https://doi.org/10.1090/S0002-9939-1988-0920990-2
MathSciNet review: 920990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the product of two operators on a Hilbert space has real spectrum if one of them is symmetric and the other is positive. Also, the product of two positive operators has positive spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10,, 47A12

Retrieve articles in all journals with MSC: 47A10,, 47A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0920990-2
Article copyright: © Copyright 1988 American Mathematical Society